# SDR DALA2021122007872

- Difficulty date: December 20, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 51,156 hours, 36,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: False Indication
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(8127554) AFT EMERGENCY LIGHTS ILLUMINATED. R/R AFT EMERGENCY LIGHT BATTERY IAW B717 AMM 33-51.
